# SDR UPS96205634

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Rt Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CORROSION AROUND BUSHING IN FITTING, FORWARD SIDE OF RT WING REAR SPAR FOR ATTACHMENT OF MLG SUPPORT BEAM.  REMOVED AND REPAIRED FITTING NR 65-16290 PER BOEING DWG NR 65-16290 AND SRM 51-30-2.
